VLADIMIR Putin yesterday was accused of taking down steroids that drive users to extremes.
Former foreign secretary and medical doctor Lord Owen said the changes in President of RussiaHis face looked like he had taken a muscle booster.
Lord Owen old Times Radio: “Look at his face, see how that has changed – he has an oval face now.
“People who say, oh, it’s plastic surgery or Botox, I don’t believe it at all.
“He’s either on anabolic steroids as a bodybuilder – and he takes great pride in his muscles and his waist bands and all that – or he’s on corticosteroids .
“If you’re on these drugs, this is going to give you this face.
“It lowers your immunity and makes you more susceptible to Covid.
“This man was completely isolated, quite extraordinary, seeing no one, being miles away, the pressure was huge.
“That suggests he’s on steroids and perhaps, possibly, a combination of the two.
“And we have to deal with it, which brings with it, especially anabolic steroids, bodybuilders, aggression.
“I think his personality has changed, but don’t believe he’s going mad.
“He’s a very smart and capable person, and someone you don’t want to be an enemy to, and he’s ruthless.”
https://www.thesun.co.uk/news/17789046/vladimir-putin-steroids-super-aggressive/ Vladimir Putin is accused of using STEROIDS to increase muscle, making users become aggressive